# SDR ASAA2015092313406

- Difficulty date: September 23, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 147A8101
- Condition: Gouged
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT FWD FRAME UPPER NR 1 PRSSURE PAD FITTING GOUGED.  ACFT GROUNDED.  REMOVED DOOR LINING IAW AMM 25-21-25, R & R FITTING IAW DWG 147AS101, REV D AND SRM 51-40-02 AND REINSTALLED DOOR LINING IAW AMM 25-21-25, DOT REMOVED .
